UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1199

タイトル: Left Distributive Quasigroups and Gyrogroups
著者: Issa, A. Nourou
キーワード: Quasigroups
loops
発行日: 2001年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 8 (2001), No. 1, Page 1-16
抄録: The connection between gyrogroups and some types of left distributive quasigroups is established by means of isotopy considerations. Any quasigroup of reflection is isotopic to some gyrocommutative gyrogroup and any left distributive quasigroup satisfying some specific condition is isotopic to some nongyrocommutative gyrogroup. The geometry of reductive homogeneous spaces and the semidirect product for homogeneous loops are used to produce local exact decompositions of groups and local gyrocommutative gyrogroups.
URI: http://hdl.handle.net/2261/1199
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms080101.pdf134.17 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください